# SDR SWAA2020012740755

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1668 BATTERY FOR EMERGENCY EXIT LIGHTS ARE OUT.   REMOVED AND REPLACED THE M1668 BATTERY AND PERFORMED GOOD TEST OF EMERGENCY EXIT LIGHTS IAW AMM 33-51-06-960-805.
